# SDR R61A201409231070

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 763 hours, 528 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE AUTOTHROTTLES FAILED AND THEY COULD NOT GET THE GUIDANCE TO LOCK.  CREW DECLARED AN EMERGENCY, RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET ACFT POWER IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
